Keywords = Maximum modulus
Growth of the sth derivative of a polynomial with restricted zeros

Articles in Press, Corrected Proof, Available Online from 14 August 2023


Reingachan Ngamchui; Khangembam Babina Devi; Barchand Chanam

Turan Type Inequalities For a Class of Polynomials With Constraints

Volume 12, Special Issue, December 2021, Pages 583-594


Shabir Ahmad Malik; Bashir Ahmad Zargar; F.A. Zargar; F.A. Sofi

L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial

Volume 8, Issue 2, December 2017, Pages 355-362


Ahmad Zireh

Relative orders and slowly changing functions oriented growth analysis of composite entire functions

Volume 6, Issue 2, November 2015, Pages 113-126


Sanjib Kumar Datta; Tanmay Biswas; Sarmila Bhattacharyya

Further growth of iterated entire functions in terms of its maximum term

Volume 2, Issue 2, December 2011, Pages 86-91


R.K. Dutta

Maximum modulus of derivatives of a polynomial

Volume 2, Issue 2, December 2011, Pages 109-113


A. Zireh